Tinea Cruris

Tinea cruris, also called jock itch, is a fungal infection that commonly affects the inner thighs and groin region of men. It results in extremely itchy red rashes on the skin. It is frequently seen in athletes and people who sweat a lot.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Will diabetes provoke vaginal yeast infection and itching?

Query: Hi doctor, I am 38 years old. I am diabetic for the past three years and sugars are not always in control. I am taking medicine Euclide 80 mg and Galvus met 50/500 and Novomix 30 injection 10 units (injection only for few days). My issue is, post diabetes I am experiencing severe recurring yeast in...  Read Full »


Dr. Keeranmayee Mishra

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Diabetes is comorbidity that makes patients prone to fungal infections and some times there is a secondary bacterial infection too. I advise you to follow certain steps. 1. First step, proper sugar control. 2. Anti-diabetic diet and exercise. 3. Proper genital hygie...  Read Full »

Why do I have spots on my penis?

Query: Hi doctor, I have got some spots on my penis. Can you please identify what is it? Also please let me know the reason for development. It is a recurring episode. Can you also suggest a remedy? Thank you.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. How long it has been there? What is the complaint in it? Have you tried any self-medication? Revert back with the answers to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

Why do I repeatedly get fungal infections?

Query: Hello doctor, I am getting itching in the area where I wear my undergarments. I tried many medicines for fungal infection, but it does not go away. It has been there for more than a year. It keeps recurring. Currently, I am applying Miconazole cream and Clotrimazole powder. Please help.  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. With your given description, it looks like resistant tinea cruris infections or may be erythrasma (skin condition affecting the folds in the body), You have not mentioned the duration of individual drugs you have taken. Itraconazole is a good drug for this, but yo...  Read Full »

There is a red rash on my inner thigh. What is it?

Query: Hi doctor, I have a reddish rash on my inner thigh since 2 months. I have attached a picture for your reference. It is annoying me a lot. Please help.  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have reviewed the attached photographs (attachments removed to protect patient identity). According to me you are affected by ringworm infection. I would recommend you to take tablet Terbinafine 250 mg once daily and apply Sertaconazole cream on the affected area t...  Read Full »

Why do I have an armpit rash?

Query: Hello doctor, Seven months back, I developed a small scaly white patch on the left hand side of my scrotum. It did not change but my groin then became damp and very itchy. After a short period both groins were like that. Last month, I saw a dermatologist who thought it might be eczema and prescribe...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and viewed the attached pictures (attachments removed to protect patient identity) and understood your concern.  Read Full »

What could be the reason for itching, burning sensation and rashes in groin area?

Query: Hello doctor, I am a 36-year-old male. I am having an issue in my groin area. My symptoms are itching, rashes, and burning sensation on inner thighs. I used Itch guard. Please suggest.  Read Full »


Dr. Siva Subramanian

Dermatologist, Venereologist

Answer: Hello, Welcome to iclinq.com. I have read your query. In my opinion, you are suffering from Tinea cruris, which is a fungal infection of the skin. I advise you to keep the area dry because moisture can aggravate the fungal infection. You can apply Luliconazole cream twice daily on the lesion, and ...  Read Full »

Is cracked foreskin a side effect of steroid cream?

Query: Hi doctor, I suffered from the worst case of Tinea cruris. I was on medication for almost six months and now it has cured completely. But, I am facing problems with my foreskin. Every now and then I have cuts and cracks when I pull the foreskin back. Also, when the foreskin is too dry it is having s...  Read Full »


Dr. Raman Tanwar

Andrologist, General Surgeon, Urologist

Answer: Hi, Welcome to icliniq.com. Your foreskin appears to be healthy (attachment removed to protect patient identity) and deserves to be saved. The coconut oil application is a very good way for that. Apply Clobetasol ointment twice a day after bath and evening and retract your foreskin multiple times du...  Read Full »

Fungal infection on scrotum and thighs is not reducing even after applying Cloben-G. Why?

Query: Hello doctor, It has been one year now, redness and fungus are not going away from the anus area. It is all over. It is on my scrotum, inner part of the thigh just right beside the scrotum. I have been applying Cloben-G and dusting it with Clotrimazole powder, still not going away; instead, it is ...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Your complaints are suggestive of Tinea cruris, a fungal infection of the body folds. It is usually a consequence of excessive sweating and maceration of the skin, tight clothing, and uncontrolled sugar levels. Cloben G is a steroid cream and is strictly contraindic...  Read Full »

My infection for tinea cruris recurs inspite of having drugs. Why?

Query: Hello doctor, I have treated tinea cruris for the last six months with all allopathic medicines ranging from Terbinifine for six weeks to Itraconazole and Fluconazole and all the zole category ointments but there is no relief. The infection returns after one month of stoppage of medicine. No diabete...  Read Full »


Dr. Kavita Rajput

Homeopathic Physician

Answer: Hello, Welcome to icliniq.com. It is a recurrence of tinea, and it will not go by any zole category ointment, you have taken a lot of medications, that is why you take one dose of Sulphur 200 early morning empty stomach, only once do not repeat it. Then wait for one week with no medicine (allow su...  Read Full »

Ring-like itchy patches spreading from abdomen to other parts of the body. Please help.

Query: Hello doctor, A few months back I have got a ring-like itchy patch on my lower abdomen, I applied Hydrocortisone cream for about three weeks, but there is no relief other than itchiness, then I used an over the counter medicine for a week and still no relief meanwhile I noticed several other patche...  Read Full »


Dr. Payal Chauhan

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I understand your concern, but there are no attached photographs in your message. Kindly send a picture of the affected area to help you better. I need to see the affected area to assess the condition and to suggest the appropriate diagnosis and treatment. Please sen...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.